MathSciNet Relay Station
MathSciNet bibliographic data
MR2087732 (2005e:93165) 93E20 (49L25 65M06)
Bonnans, J. Frédéric; Ottenwaelter, Élisabeth; Zidani, Housnaa A fast algorithm for the two dimensional HJB equation of stochastic control. M2AN Math. Model. Numer. Anal. 38 (2004), no. 4, 723–735.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement